zbMATH — the first resource for mathematics

Convexity spaces. II: Separation. (English) Zbl 0259.52001

52A05 Convex sets without dimension restrictions (aspects of convex geometry)
51A99 Linear incidence geometry
Full Text: DOI
[1] Bryant, V.W; Webster, R.J, Convexity spaces I: the basic properties, J. math. anal. and appl., 37, 206-213, (1972) · Zbl 0197.48401
[2] Kakutani, S, Ein beweis des satzes von M. eidelheit über konvexe menge, (), 93-94 · JFM 63.1005.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.